# SDR ASAA2021022834346

- Difficulty date: February 28, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 66,637 hours, 9,421 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A5712U53
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR WEB BETWEEN STA 1016 THRU THE AFT PRESSURE BULKHEAD AND RBL 27 THRU RBL 37 HAS CORROSION SPOTS IN THE AFT CABIN BELOW THE FLOOR GROUNDED - YES. REMOVED & REPLACED WEB IAW B737-700 SRM 51-10-02-0G-0 W=1.8 O=0.020 R=0.015 L=4 D=0.005
